# SDR TWAA0013117

- Difficulty date: July 24, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE OUTER SKIN WAS CRACKED IN AFT SERVICE DOOR, A TEMPORARY REPAIR WAS FOUND.  INSTALLED PERMANENT REPAIR DOUBLER PER SRM 52-05, FIG 20A AND ARA 17127.
